# SDR ASAA2015033111169

- Difficulty date: March 31, 2015
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 4,031 hours, 1,334 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Data Unit
- Part number: 38762871
- Part serial: GE4703
- Condition: Failed
- Location: Apu
- Part time: 8,928 hours, 10,701 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU FAULT CODE 49-72104 DMM SHOWS CIRCUIT FAILURE LOGGED IN FMC/CDU.  ACFT GROUNDED. APU FAULT CODE 49-72104 SHOWS UNDER MAINT HISTORY ON ALMOST EVERY OF LAST 33 STARTS. R & R APU DATA MEMORY MODULE REF MM 49-72-11.  OPS NORMAL REF SAME.  PERFORMED 3 EA SPU STARTS, SHUTDOWNS W/ NO RECURRENCE OF FAULT UNDER CURRENT STATUS OR MAINTENANCE.
